Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 385, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 20, 2018, 7:56 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2018, 7:56 PM CDT (00:56 UTC)
- Expired
- Aug 20, 2018, 8:38 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 8:22 PM CDT | TSTM WND DMG | 3 S Pickens, MS | TREE DOWN BLOCKING THE ROAD AT THE INTERSECTION OF HIGHWAY 17 & HIGHWAY 51. |
| Aug 20, 8:25 PM CDT | TSTM WND DMG | 5 Nne Canton, MS | TREE DOWNED ON STUMP BRIDGE ROAD & GOODLOE ROAD, BLOCKING ONE LANE. |
| Aug 20, 8:28 PM CDT | TSTM WND DMG | 7 Ese Pickens, MS | TREE & POWERLINES DOWNED & BLOCKING THE ROAD AT THE INTERSECTION OF ROCKY HILL ROAD & COOK COBB ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1994 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.3
The text
As transmitted.
912
WUUS54 KJAN 210056
SVRJAN
MSC089-163-210200-
/O.NEW.KJAN.SV.W.0385.180821T0056Z-180821T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
756 PM CDT MON AUG 20 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Eastern Yazoo County in central Mississippi...
Madison County in central Mississippi...
* Until 900 PM CDT.
* At 755 PM CDT, severe thunderstorms were located along a line
extending from near Benton to near Flora, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Canton, Benton, Flora, Camden, Farmhaven, Annandale, Vaughan,
Gluckstadt, Sharon, Cameron and Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3290 9002 3288 8997 3288 8973 3264 8973
3258 8979 3259 8979 3258 8982 3259 8984
3258 8986 3257 8987 3256 8989 3251 8993
3248 8999 3249 9045 3258 9045 3261 9034
3267 9026 3291 9026
TIME...MOT...LOC 0055Z 276DEG 34KT 3289 9029 3256 9040
HAIL...<.75IN
WIND...60MPH
$$
DL2 follow-up statements
161
WWUS54 KJAN 210127
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
827 PM CDT MON AUG 20 2018
MSC089-163-210200-
/O.CON.KJAN.SV.W.0385.000000T0000Z-180821T0200Z/
Yazoo MS-Madison MS-
827 PM CDT MON AUG 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL YAZOO AND MADISON COUNTIES...
At 827 PM CDT, severe thunderstorms were located along a line
extending from near Pickens to Gluckstadt, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Canton, Flora, Camden, Farmhaven, Annandale, Vaughan, Gluckstadt,
Sharon, Cameron and Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3290 9002 3288 8997 3288 8973 3264 8973
3258 8979 3259 8979 3258 8982 3259 8984
3258 8986 3257 8987 3256 8989 3251 8993
3248 8999 3249 9041 3264 9024 3275 9013
TIME...MOT...LOC 0127Z 275DEG 33KT 3286 8993 3253 9007
HAIL...<.75IN
WIND...60MPH
$$
DL657
WWUS54 KJAN 210138
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
838 PM CDT MON AUG 20 2018
MSC089-163-210148-
/O.CAN.KJAN.SV.W.0385.000000T0000Z-180821T0200Z/
Yazoo MS-Madison MS-
838 PM CDT MON AUG 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YAZOO AND MADISON
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
LAT...LON 3290 9002 3288 8997 3288 8973 3264 8973
3258 8979 3259 8979 3258 8982 3259 8984
3258 8986 3257 8987 3256 8989 3251 8993
3248 8999 3249 9041 3264 9024 3275 9013
TIME...MOT...LOC 0136Z 276DEG 34KT 3285 8983 3252 8997
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:53 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Aug 20, 6:53 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 653 PM CDT Mon Aug 20 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Showers and thunderstorms will bring brief IFR conditions, gusty winds, and lightning to GLH/GWO through 3 UTC with some potential of thunderstorms making it to CBM/GTR/HKS/JAN corridor between 2 and 4 UTC before convection diminishes a great deal in the overnight hours. Still cannot ruled out some late night showers and stray storms at MEI/NMM/PIB/HBG and PIB/HBG sites could actually experience a better chance at showers and storms during the morning hours tomorrow before most of the convection clears to the south by tomorrow afternoon. Winds will range from the south through west at all sites through tomorrow with gusts at the surface, even away from storms, up to 20 mph at times. Otherwise, expect patchy MVFR to locally IFR conditions late tonight through roughly 15 UTC tomorrow morning around the region, mainly due to low clouds. /BB/ && .DISCUSSION... Tonight: Mid level cold core low spinning about over northern MO at the moment with its attendant cold front moving across northwest AR. High theta-e air continues to pool in advance of this boundary over eastern AR where surface dewpoints remain in the mid to upper 70s. While vertical totals are only in the mid 20s, MLCAPEs are running from 3000-3500 J/kg. Convective line is expected to initiate over eastern AR in the next few hours as the boundary plows into this airmass. Thunderstorms look to become quite robust as they approach the MS river around sunset as deep layer shear increases from around 20 to near 40 knots. Robust storms will move across northwest portions during the evening eventually bisecting the forecast area by midnight. Thereafter, the line will diminish with isolated storms continuing to impact the area overnight. Tuesday: The front will continue to traverse southeast portions of the area Tuesday with scattered to numerous showers and thunderstorms developing in advance, especially with heating during the afternoon. To the northwest behind the front, drier air will continue to spread into the area as dewpoints fall into the 60s./26/ Tomorrow night through Monday... The long term forecast period will be relatively quiet as well defined ridging dominates the weather pattern over the southern states. The cold front responsible for today's storms is progged to be south of the area by tomorrow tonight with drier air filtering in behind it. Surface dewpoints are expected to drop into the 60s with PWATs falling to near 1". The lower dewpoints combined with clear skies and calm winds will result in decent radiational cooling potential during late week with overnight lows dropping into the mid to low 60s. Daytime highs will start off in the low 90s and gradually warm into the weekend with highs topping out in the mid 90s as the ridge becomes centered overhead. Dry northwest flow will keep the forecast dry through the rest of the week before isolated to scattered diurnally driven convection returns by the weekend. /TW/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 91 68 89 / 37 11 3 0 Meridian 73 91 69 90 / 20 22 4 0 Vicksburg 72 92 68 90 / 68 3 2 0 Hattiesburg 75 91 70 92 / 14 40 5 0 Natchez 73 93 69 90 / 46 19 4 0 Greenville 70 89 67 86 / 62 2 1 0 Greenwood 71 87 67 88 / 85 4 2 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/26/BB
Hazardous weather outlook, Aug 20, 2:38 PM CDT, 5 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 238 PM CDT Mon Aug 20 2018 ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-040-041- 211945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys- Issaquena-Sharkey- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms will be possible late this afternoon into this evening as a cold front moves into the area. Damaging wind gusts and up to quarter size hail will be the main severe weather threats. A tornado cannot be ruled out. A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. LAZ016-023>026-MSZ028>033-036>039-042>045-047>050-053-054-059- 211945- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston- Noxubee-Yazoo-Madison MS-Leake-Neshoba-Warren-Hinds-Rankin-Scott- Claiborne-Copiah-Jefferson- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms will be possible mainly this evening as a cold front moves into the area. Damaging wind gusts and up to quarter size hail will be the main severe weather threats. A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ046-051-052-055>058-060>066-072>074-211945- Kemper-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 238 PM CDT Mon Aug 20 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday FLOODING THREAT...Limited TIMING...Tonight A very moist airmass will continue to promote heavy rainfall and flooding in thunderstorms that develop through tonight. Two to three inches an hour rainfall rates will be common where the heaviest storms occur which could easily lead to flash flooding. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 20, 7:11 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
711 PM CDT MON AUG 20 2018
LAZ007-008-015-210115-
Morehouse LA-Richland LA-West Carroll LA-
711 PM CDT MON AUG 20 2018
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MOREHOUSE...
NORTHERN RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES THROUGH 815
PM CDT...
At 710 PM CDT, Meteorologists were tracking strong thunderstorms
between Bastrop and Rayville, moving east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Rayville, Start, Delhi, Warden, Holly Ridge, Darnell, Epps,
Collinston, Pioneer and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3275 9135 3272 9137 3269 9138 3269 9140
3261 9139 3258 9145 3257 9143 3254 9144
3253 9147 3249 9149 3243 9147 3243 9149
3246 9194 3249 9193 3252 9190 3260 9193
3266 9191 3266 9194 3270 9197 3271 9197
TIME...MOT...LOC 0010Z 277DEG 36KT 3260 9177
DLLocal storm report, Aug 20, 7:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
720 PM CDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 6 N GRENADA 33.86N 89.79W
08/20/2018 GRENADA MS EMERGENCY MNGR
ONE TREE DOWNED ACROSS A ROAD IN THE
NORTHERN PORTION OF GRENADA CO.
&&
DLLocal storm report, Aug 20, 7:21 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 1 S ARCOLA 33.26N 90.88W
08/20/2018 WASHINGTON MS EMERGENCY MNGR
TREE BLOWN OVER ONTO A HOUSE ALONG OLD HWY
61 JUST SOUTH OF ARCOLA.
&&
TWSpecial weather statement, Aug 20, 7:32 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Jackson MS 732 PM CDT MON AUG 20 2018 MSZ026-028-210115- Grenada MS-Montgomery MS- 732 PM CDT MON AUG 20 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 815 PM CDT... At 731 PM CDT, Meteorologists were tracking a strong thunderstorm near Elliott, or 8 miles southeast of Grenada, moving east at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Duck Hill, Gore Springs, Sweatman, Misterton and Elliott. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3362 8951 3361 8978 3375 8978 3380 8951 TIME...MOT...LOC 0031Z 264DEG 20KT 3369 8970 DL
Local storm report, Aug 20, 7:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 PM CDT MON AUG 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 12 WSW ARCOLA 33.19N 91.06W
08/20/2018 WASHINGTON MS LAW ENFORCEMENT
TREE DOWN ON A POWER LINE ALONG HWY 1 NEAR
THE HWY 12 INTERSECTION.
&&
TWSpecial weather statement, Aug 20, 7:56 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
756 PM CDT MON AUG 20 2018
MSZ043-047-048-053-210145-
Warren MS-Hinds MS-Madison MS-Claiborne MS-
756 PM CDT MON AUG 20 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLAIBORNE...
SOUTHERN WARREN...HINDS AND SOUTHWESTERN MADISON COUNTIES UNTIL 845
PM CDT...
At 756 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Flora to near Bolton to Le Tourneau.
Movement was east at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Bolton, Brownsville and Pocahontas around 800 PM CDT.
Clinton around 815 PM CDT.
Ridgeland and Rocky Springs around 820 PM CDT.
Madison, Reganton and Newman around 825 PM CDT.
Other locations impacted by these storms include Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3222 9105 3223 9102 3219 9100 3225 9097
3242 9056 3257 9045 3249 9045 3248 9001
3244 9005 3244 9007 3242 9006 3242 9007
3241 9006 3238 9010 3236 9010 3232 9015
3231 9015 3211 9070 3204 9092
TIME...MOT...LOC 0056Z 288DEG 25KT 3258 9029 3240 9047 3222 9096
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| Aug 20, 7:18 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower, Yazoo | 57 min |
| Aug 20, 7:32 PM CDT | Special Weather Statement | JAN | Grenada | 43 min |
| Aug 20, 7:45 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 30 min |
| Aug 20, 7:56 PM CDT | Special Weather Statement | JAN | Hinds | 49 min |
| Aug 20, 8:09 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Montgomery | 51 min |
| Aug 20, 9:23 PM CDT | Special Weather Statement | JAN | Clay | 52 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.